# SDR HNAA0300088

- Difficulty date: December 21, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 11,457 hours, 12,543 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 5905587
- Condition: Bypassing
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENGINE FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL.  TAKEOFF ABORTED.  REMOVED AND REPLACED HP FILTER AND SWITCH.  REPAIRED BROKEN WIRE AT SWITCH C/P, OPS CHECK, LEAK CHECK GOOD.
